# SDR AALA202503148896

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N334SM
- Make and model: Boeing 737-8
- Aircraft serial: 44478
- Aircraft time: 12,638 hours, 4,785 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY-D ENTRY DOOR IS DIFFICULT TO OPEN. ADJUSTED LEFT AFT LAVATORY-D DOOR. PER CMM 25-40-59.
